# SDR SWIA2021080560031

- Difficulty date: May 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H AILERON CHAFFING MULTIPLE LOCATIONS ON UPPER L/E     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED NEW R/H AILERON UPPER L/E SKIN REF  CRJ-200-SRM 51-42-06, AND DWG 601R13031 REV.K. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
